| Model Number |
2C8571 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink system continu-flo solution set came apart at the distal clearlink port/unglued.This occurred during priming with normal saline.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4: expiration date (remove "08/12/2029" and update the null value to n/a), d4: udi (update), d9, h3, h4, h6 (update codes), h11.H11: the device was received for evaluation.Visual inspection was performed which showed that the tubing was separated from the second y-site clearlink at the downstream part.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.